A constructive finite field method for scattering points on the surface of d-dimensional spheres

B. Bajnok, S. B. Damelin, Jenny Xiaoe Li, Gary Lee Mullen

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We use solutions to quadratic forms in d + 1 variables over finite fields to scatter points on the surface of the unit sphere Sd, d ≥ 1. Applications are given for spherical t designs and generalized s energies.

Original languageEnglish (US)
Pages (from-to)97-109
Number of pages13
JournalComputing (Vienna/New York)
Volume68
Issue number2
DOIs
StatePublished - Jun 4 2002

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'A constructive finite field method for scattering points on the surface of d-dimensional spheres'. Together they form a unique fingerprint.

Cite this